Topology of vortices
Annales de l'I.H.P. Physique théorique, Tome 29 (1978) no. 3, pp. 285-303
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1978__29_3_285_0,
author = {von Westenholz, C.},
title = {Topology of vortices},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {285--303},
year = {1978},
publisher = {Gauthier-Villars},
volume = {29},
number = {3},
mrnumber = {519697},
zbl = {0396.58010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1978__29_3_285_0/}
}
von Westenholz, C. Topology of vortices. Annales de l'I.H.P. Physique théorique, Tome 29 (1978) no. 3, pp. 285-303. http://geodesic.mathdoc.fr/item/AIHPA_1978__29_3_285_0/